# SDR DALA104723118

- Difficulty date: March 2, 2010
- Submitted: March 4, 2010
- Operation: Air carrier
- Aircraft: N318NB
- Make and model: Airbus A319-114
- Aircraft serial: 1325
- Aircraft time: 26,917 hours, 13,530 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A NON ROUTINE CHECK, FOUND EMERGENCY LIGHT AT SEAT ROW 7, 14, 20, AND 21 INOPERATIVE. MAINTENANCE REPAIRED BROKEN WIRE AND PERFORMED FUNCTIONAL CHECK. CHECK WAS NORMAL.
